Algebraic Geometry

[11] Heights in families of abelian varieties and the Geometric Bogomolov Conjecture

Ziyang Gao CNRS, IMJ-PRG Philipp Habegger University of Basel

Number Theory Algebraic Geometry mathscidoc:2005.24004

Annals of Mathematics, 189, 527-604, 2019
[ Download ] [ 2020-05-15 20:04:11 uploaded by zgao ] [ 149 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Smoothing pairs over degenerate Calabi-Yau varieties

Kwokwai Chan The Chinese University of Hong Kong Ziming Nikolas Ma The Chinese University of Hong Kong

Algebraic Geometry mathscidoc:2002.45001

Int. Math. Res. Not. IMRN
[ Download ] [ 2020-02-27 17:10:29 uploaded by kwchan ] [ 148 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Virtual class of zero loci and mirror theorems

Artur Elezi Feng Luo

Algebraic Geometry mathscidoc:1912.43828

Advances in Theoretical and Mathematical Physics, 7, (6), 1103-1115, 2003
[ Download ] [ 2019-12-24 21:00:33 uploaded by Feng_Luo ] [ 88 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Combinatorial Ricci flows on surfaces

Bennett Chow Feng Luo

Algebraic Geometry mathscidoc:1912.43775

Journal of Differential Geometry, 63, (1), 97-129, 2003
[ Download ] [ 2019-12-24 20:57:25 uploaded by Feng_Luo ] [ 78 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Mirror maps, modular relations and hypergeometric series, 2

Shing-Tung Yau

Algebraic Geometry mathscidoc:1912.43727

1996
[ Download ] [ 2019-12-24 20:53:06 uploaded by yaust ] [ 95 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved